Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Child coughing for a week, worsens at night, no fever, sweaty forehead. Taken cough syrup

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
Hi, my six year old has been coughing for over a week. No fever but sweaty/clammy forehead. Cough seems to be getting worse. Especially at night. Have been giving her cough syrup.
Posted Mon, 10 Sep 2012 in Child Health
Answered by Dr. Chandra Shekhar Sharma 40 minutes later

Welcome to XXXXXXX

Cough syrup only dilute the sputum for easy expectoration. Anti-allergic component of it can suppress cough, & can give some relief if cough have allergic component.

As your daughter has been coughing for more than a week, she is probably suffering with some throat pain, consult an ENT specialist, otherwise consult a Pediatrician, get her examined and treat as per prescription.

Please ask her to avoid cold water/drinks, chocolates and oily food.

Thanks for trusting XXXXXXX and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,

Dr.Chandra Shekhar Sharma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor